# SDR DHL2001804532

- Difficulty date: August 11, 2001
- Submitted: August 20, 2001
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PAX DOOR HAS 1 INCH CRACK AT AFT UPPER CORNER STA 1660.  CUT DAMAGED AREA PER SRM 53-2-0 PG 127-128.  FABRICATED FILLER AND DOUBLER PER SRM 53-2-0 PG 127/128.  CLEANED AND TREATED, FABRICATED PARTS PER SRM 51-1-8B.  INSTALLED FILLER AND DOUBLER AND TRIPLER PER SRM 53-2-0 PG 127/128.
